Journal article icon

Journal article

MATHEMATICAL-MODELING OF DISLOCATION PLASTICITY

Publication status:
Published

Actions


Access Document


Journal:
PHYSICA SCRIPTA More from this journal
Volume:
T44
Pages:
135-136
Publication date:
1992-01-01
DOI:
EISSN:
1402-4896
ISSN:
0281-1847
Language:
English
Pubs id:
pubs:4394
UUID:
uuid:2362cfc5-e3e6-476a-b478-a5635b4fccb0
Local pid:
pubs:4394
Source identifiers:
4394
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP